• Side effects on the drug arimidex

    Asked by Simpson49 on Monday, August 20, 2012

    Side effects on the drug arimidex

    If any has any please note, I want to see if this. Is my problem

    6 Answers from the Community

    6 answers
    • nancyjac's Avatar

      I don't have any serious side effects. I'm a bit achy and stiff when I first get up in the morning, but it goes away within a few minutes after I'm up. A little occasional fatigue, but nothing like with chemo. Also have an occasional mild hot flash, only lasts for a couple of minutes.

      about 4 years ago
    • JennyMiller's Avatar

      I started Arimidex on June 29. After a couple weeks into it, I felt a little nauseous mid-day for a few days but that has gone away. I am a little achy now and then but I am not sure that is the Arimidex -- as I am not getting any younger. I have had 3 or 4 hot flashes that lasted a couple of minutes -- and were tolerable. Other than that -- "so far so good"

      about 4 years ago
    • DianaL's Avatar

      I have only been on Arimidex for a week. Right now no side effects, but sure I will have some. I have friend that was on it and she said they may not start for about 3 months.

      about 4 years ago
    • SandiD's Avatar

      I took Arimidex for about 6 months before switching to Aromasin. I felt fine for a few months then started having a lot of joint pain, specially in my hands and feet. I also experienced hot flashes even though I had completed menopause. My oncologist had me switch to Aromasin. I still have a lot of pain, but not quite as bad. I have to admit I also have Fibromyalgia & severe Osteoporosis already, so aromatase inhibitors are harder on me. Mornings or sitting for long periods of time are the worst. So stiff! I do find if I push myself to exercise, it really is worth it. We are all different, you have to work with your doctor and find what med works best for you. Even though I really dislike this med, if it helps me fight off a recurrence, I will take it. Good luck to you!

      about 4 years ago
    • lynn1950's Avatar

      I have taken arimidex for 4 years now. The most obvious se's for me are joint pain, depression and vaginal dryness. I take ibuprofen, anti-depressants, and use lotion. I am looking forward to getting off the Arimidex in a year. I think it is worth it; it's just as important as chemo, radiation, and surgery.

      about 4 years ago
    • Simpson49's Avatar

      Thank you all for sharing....I was just reading the side effects and was wondering if it was Drug related..loss of appitite ....diarrhea ?

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.